Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 56, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 7, 2010, 12:53 PM CDT for 11 counties in Texas. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2010, 12:53 PM CDT (17:53 UTC)
- Expired
- Sep 7, 2010, 3:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Comal County, TX, Gillespie County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 1:00 PM CDT | HEAVY RAIN 1.88 | 6 Sw Boerne, TX | 1.88 INCHES OF RAINFALL SO FAR WITH 0.36 IN THE PAST 60 MINUTES. |
| Sep 7, 1:00 PM CDT | HEAVY RAIN 1.98 | 3 Wsw New Braunfels, TX | 1.98 INCHES OF RAINFALL SO FAR WITH 0.33 INCHES IN THE PAST 25 MINUTES. |
| Sep 7, 2:00 PM CDT | HEAVY RAIN 1.94 | 2 Ssw Marion, TX | 1.94 INCHES SO FAR AND 0.96 IN 2.5 HOURS. |
| Sep 7, 2:40 PM CDT | FLASH FLOOD | 4 Ene Garden Ridge, TX | SEVERAL ROADS CLOSED IN COMAL COUNTY... CR 1337 AND SECTIONS OF SMITHSON VALLEY ROAD. |
| Sep 7, 3:00 PM CDT | HEAVY RAIN 2.42 | 4 Wnw Boerne, TX | |
| Sep 7, 3:50 PM CDT | HEAVY RAIN 2.79 | 4 Sse Twin Sisters, TX | SOME MINOR FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 107 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 5.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 479 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
048
WGUS54 KEWX 071753
FFWEWX
TXC019-029-031-091-171-187-209-259-265-325-493-072045-
/O.NEW.KEWX.FF.W.0056.100907T1753Z-100907T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 PM CDT TUE SEP 7 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN BANDERA COUNTY...
NORTHERN BEXAR COUNTY...
SOUTHWESTERN BLANCO COUNTY...
COMAL COUNTY...
EXTREME SOUTH CENTRAL GILLESPIE COUNTY...
GUADALUPE COUNTY...
SOUTHERN HAYS COUNTY...
KENDALL COUNTY...
SOUTHEASTERN KERR COUNTY...
NORTHEASTERN MEDINA COUNTY...
NORTH CENTRAL WILSON COUNTY...
* UNTIL 345 PM CDT.
* AT 1250 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM
THE CENTER OF TROPICAL STORM HERMINE NEAR BULVERDE...OR 14 MILES
SOUTHWEST OF CANYON LAKE DAM...MOVING NORTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BANDERA...SMITHSON VALLEY...BOERNE...BERGHEIM...KREUTZBERG...SPRING
BRANCH...WALNUT GROVE...GUADALUPE RIVER STATE PARK...NELSON CITY...
CAMP VERDE...WELFARE...CENTER POINT...FISCHER...WARING...
KENDALIA...SISTERDALE...COMFORT...TWIN SISTERS...CYPRESS CREEK...
FLUGRATH AND BANKERSMITH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
&&
LAT...LON 3005 9825 2963 9766 2923 9812 2961 9847
2957 9881 2957 9914 2982 9913 3015 9911
3014 9860
$$1 follow-up statement
669
WGUS74 KEWX 071854
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
154 PM CDT TUE SEP 7 2010
TXC019-029-031-091-171-187-209-259-265-325-493-072045-
/O.CON.KEWX.FF.W.0056.000000T0000Z-100907T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILLESPIE TX-BLANCO TX-HAYS TX-KERR TX-KENDALL TX-COMAL TX-BANDERA TX-
GUADALUPE TX-BEXAR TX-MEDINA TX-WILSON TX-
154 PM CDT TUE SEP 7 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR NORTH
CENTRAL WILSON...NORTHEASTERN MEDINA...NORTHERN BEXAR...GUADALUPE...
EASTERN BANDERA...COMAL...KENDALL...SOUTHEASTERN KERR...SOUTHERN
HAYS...SOUTHWESTERN BLANCO AND EXTREME SOUTH CENTRAL GILLESPIE
COUNTIES...
AT 139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT ENHANCED AREA OF HEAVY RAINS AROUND THE CENTER OF HERMINE
PRODUCING FLASH FLOODING OVER THE WARNED AREA.
THE PUBLIC HAS REPORTED OVER TWO AND A HALF INCHES TOTAL IN
BOERNE...WITH OVER HALF AN INCH OF RAIN WITHIN A 30 MINUTE PERIOD.
THE CENTER OF THE STORM ALSO HAS HISTORY OF GUSTY WINDS UP TO 55
MPH. THE HEAVY RAINS WILL CONTINUE TO MOVE THROUGH
KENDALL...BANDERA... AND EASTERN KERR COUNTY. THIS WILL LIKELY
FLOOD MANY LOW WATER CROSSINGS AND MAKE DRIVING AROUND THESE AREAS
DANGEROUS.
OTHER LOCATIONS IN THE WARNING AREA INCLUDE WARING...KENDALIA...
FISCHER...SISTERDALE...COMFORT...TWIN SISTERS...CYPRESS CREEK...
FLUGRATH AND BANKERSMITH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 3005 9825 2963 9766 2923 9812 2961 9847
2957 9881 2957 9914 2982 9913 3015 9911
3014 9860
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 12:30 PM CDT, 23 minutes earlier.
Area forecast discussion, Sep 7, 12:30 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 PM CDT TUE SEP 7 2010 .AVIATION... TROPICAL STORM HERMINE MOVING NORTHWARD ACROSS S CENTRAL TX TODAY AND TONIGHT WILL KEEP CONDITIONS VARIABLE MVFR-IFR IN WIDESPREAD SHRA/TSRA. CIGS AND VSBYS WILL MAINLY BE IFR AND OCCASIONALLY DIP TO LIFR. LOOK FOR IMPROVEMENT TO MVFR LATE TOMORROW MORNING. STORM TRACK WILL KEEP WORST OF WEATHER AWAY FROM DRT. LOOK FOR CIGS TO BE VFR FOR MUCH OF THE AFTERNOON. MVFR CIGS WITH SHRA THIS EVENING. VFR CIGS AGAIN OVERNIGHT. && .PREV DISCUSSION... /ISSUED 624 AM CDT TUE SEP 7 2010/ AVIATION... CONDITIONS AT KDRT WILL OCCASIONALLY BE VFR ON THE DRIER WEST SIDE OF HERMINE. WIND DIRECTION WILL VARY DEPENDING ON LOCATION OF HERMINE...HOWEVER SPEEDS OF 10-25 KNOTS WILL BE COMMON WITH GUSTS OF 35-45 KNOTS POSSIBLE IN THE NE QUADRANT OF HERMINE TODAY. PREV DISCUSSION... /ISSUED 541 AM CDT TUE SEP 7 2010/ DISCUSSION... APOLOGIES FOR LATE FORECAST DISCUSSION THIS MORNING...AS ROBUST FORWARD SPEED OF THE TROPICAL STORM WILL RESULT IN SOME TROPICAL STORM FORCE WINDS INTO THE SOUTHERN PART OF SOUTH CENTRAL TEXAS...PROMPTING A HASTY ISSUANCE OF AN HLS FOR THREE COUNTIES. A TORNADO WATCH WAS ALSO ADDED FOR SE COUNTIES...AND THE THREAT FOR ISOLATED TORNADOES WILL PROBABLY ADVANCE TOWARD THE I-35 COUNTIES BY MIDDAY. WITH A SLIGHTLY FASTER SPEED OF HERMINE FACTORED INTO THE FORECAST...SOME LOWERING OF HIGHEST STORM TOTALS WAS TAKEN DOWN TO 8-10 INCHES. THE CORE OF HERMINE WILL LIKELY PUSH OUT OF OUR CWA WITHIN A FEW HOURS OF MIDNIGHT TONIGHT. THUS SOME FURTHER LOWERING OF EXPECTED STORM TOTALS MAY BE CONSIDERED LATER THIS MORNING. DEEP TROPICAL MOISTURE WILL CONTINUE TO BE A CONCERN IN THE WAKE OF HERMINE DURING THE DAY WEDNESDAY...SO NO CHANGES TO THE FFA WINDOW IS BEING CONSIDERED AT THIS TIME. WIND ADVISORY IS IN GOOD SHAPE FOR NOW...BUT WILL PROBABLY BE TRIMMED OVER THE WESTERN COUNTIES LATER THIS MORNING. BY THURSDAY...HIGH HEAT INDICES WILL BECOME THE NEW CONCERN AS THE MOIST SOILS WILL BE BAKED UNDER A STRONG BUILDING UPPER RIDGE. THIS RIDGE IS EXPECTED TO BE CENTERED DIRECTLY OVER OR VERY CLOSE TO SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL DAYS...SO WILL TREND DRIER ON RAIN CHANCES BY THIS WEEKEND. SOME SLIGHT UNDERCUTTING OF MEDIUM RANGE HIGH TEMPS WAS MADE TO TEMPS DUE TO THE LARGE AMOUNTS OF MOISTURE EXPECTED TO BE IN THE SOILS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 76 90 77 93 78 / 100 70 30 20 10 AUSTIN BERGSTROM INTL AIRPORT 75 90 77 93 77 / 100 70 30 20 10 NEW BRAUNFELS MUNI AIRPORT 75 90 77 93 77 / 90 70 30 20 10 BURNET MUNI AIRPORT 74 86 75 89 76 / 100 70 30 20 10 DEL RIO INTL AIRPORT 71 91 76 94 76 / 50 20 20 10 10 GEORGETOWN MUNI AIRPORT 75 88 76 92 77 / 100 70 30 20 10 HONDO MUNI AIRPORT 73 89 77 93 77 / 70 60 20 20 10 SAN MARCOS MUNI AIRPORT 75 90 76 93 77 / 90 70 30 20 10 LA GRANGE - FAYETTE REGIONAL 77 89 77 91 77 / 80 70 30 30 10 SAN ANTONIO INTL AIRPORT 76 88 78 92 78 / 80 70 30 20 10 STINSON MUNI AIRPORT 76 89 77 93 78 / 80 70 30 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... TROPICAL STORM WIND WARNING UNTIL 2 PM CDT THIS AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BEXAR...FRIO...KARNES...WILSON. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT... FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA... LEE...MEDINA...TRAVIS...WILLIAMSON...WILSON. WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO...CALDWELL...COMAL... DE WITT...DIMMIT...EDWARDS...FRIO...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA... MAVERICK...MEDINA...REAL...UVALDE...WILSON...ZAVALA. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BLANCO...BURNET...DIMMIT...EDWARDS... GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MAVERICK...REAL... UVALDE...VAL VERDE...ZAVALA. && 02/05/19
Hazardous weather outlook, Sep 7, 5:25 AM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 525 AM CDT TUE SEP 7 2010 TXZ171>173-183>194-202>209-217>225-228-081030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 525 AM CDT TUE SEP 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... TROPICAL STORM HERMINE MOVING NORTHWARD ACROSS SOUTH CENTRAL TEXAS TODAY AND TONIGHT WILL RESULT IN VERY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING. ISOLATED TORNADOES ARE POSSIBLE MAINLY EAST OF I35 TODAY AND THIS EVENING. A TROPICAL STORM WIND WARNING IS IN EFFECT FOR FRIO...ATASCOSA...AND KARNES COUNTY FROM 11 AM UNTIL 4 PM TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO WEST CENTRAL TEXAS WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING STILL POSSIBLE. RAIN CHANCES WILL DECREASE LATE WEDNESDAY INTO THURSDAY INTO THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM RUNOFF FROM ANY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION MAY BE NEEDED TODAY...TONIGHT...OR WEDNESDAY.
In the hours before
Special weather statement, Sep 7, 9:56 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 956 AM CDT TUE SEP 7 2010 TXZ208-209-223-225-071600- CALDWELL-FAYETTE-GONZALES-LAVACA- 956 AM CDT TUE SEP 7 2010 ...A STRONG THUNDERSTORM WAS AFFECTING CALDWELL...FAYETTE...GONZALES AND LAVACA COUNTIES... AT 953 AM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM NEAR MOULTON...MOVING NORTHWEST AT 45 MPH. PEOPLE IN EASTERN CALDWELL...NORTHEASTERN GONZALES...NORTHWESTERN LAVACA AND SOUTHWESTERN FAYETTE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...MOULTON AND WAELDER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Sep 7, 10:04 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1004 AM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD 5 SE AUSTIN 30.22N 97.68W
09/07/2010 TRAVIS TX DEPT OF HIGHWAYS
POSTON LANE AND HOEKE LANE ARE CLOSED IN THE CARSON
CREEK AREA.
&&
CORRECTED LOCATION
EVENT NUMBER EWX1000451
MCDONALDSpecial weather statement, Sep 7, 10:46 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1046 AM CDT TUE SEP 7 2010 TXZ204>207-219>224-071645- ATASCOSA-BEXAR-COMAL-DEWITT-FRIO-GONZALES-GUADALUPE-KARNES-MEDINA- WILSON- 1046 AM CDT TUE SEP 7 2010 ...THE CENTER OF TROPICAL STORM HERMINE IS MOVING INTO ATASCOSA...BEXAR...COMAL...DEWITT...FRIO...GONZALES...GUADALUPE... KARNES...MEDINA AND WILSON COUNTIES... AT 1042 AM CDT...NWS METEOROLOGISTS ARE TRACKING THE CENTER OF TROPICAL STORM HERMINE NEAR CAMPBELLTON...MOVING NORTHWEST AT 25 MPH. PEOPLE IN BEXAR...EASTERN MEDINA...GUADALUPE...NORTHEASTERN FRIO... NORTHERN ATASCOSA...NORTHERN KARNES...SOUTHEASTERN COMAL...WESTERN DEWITT...WESTERN GONZALES AND WILSON COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...LACKLAND AFB AND LEON VALLEY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Sep 7, 11:12 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 AM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 7 SE NEW BERLIN 29.41N 98.01W
09/07/2010 M2.18 INCH GUADALUPE TX COCORAHS
0.93 INCHES IN THE PAST 2.5 HOURS.
&&
EVENT NUMBER EWX1000452
MCDONALDSpecial weather statement, Sep 7, 11:53 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1153 AM CDT TUE SEP 7 2010 TXZ205>207-221-071745- BEXAR-COMAL-GUADALUPE-WILSON- 1153 AM CDT TUE SEP 7 2010 ...AN AREA OF STRONG WINDS WILL BE AFFECTING BEXAR...COMAL...GUADALUPE AND WILSON COUNTIES... AT 1148 AM CDT...NWS METEOROLOGISTS ARE TRACKING AN AREA OF HEAVY RAIN AND STRONG WINDS ON THE NORTHSIDE OF THE CIRCULATION OF HERMINE 6 MILES SOUTHEAST OF ELMENDORF...OR 8 MILES NORTHWEST OF FLORESVILLE...MOVING NORTH AT 20 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS ENHANCED AREA OF TROPICAL RAINS. PEOPLE IN EASTERN BEXAR...NORTHWESTERN WILSON...SOUTHERN COMAL AND WESTERN GUADALUPE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS... ELMENDORF...CALAVERAS LAKE...CHINA GROVE AND KIRBY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Local storm report, Sep 7, 12:10 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1210 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM NON-TSTM WND GST 3 E CALAVERAS LAKE 29.28N 98.25W
09/07/2010 M45 MPH WILSON TX PARK SERVICE
CALAVERAS LAKE REPORTED WINDS OF 35 TO 45 MPH ALONG
WITH HEAVY RAINFALL ABOUT 2 INCHES.
&&
EVENT NUMBER EWX1000453
MCDONALDThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 3:14 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 4 hr |
| Sep 7, 4:51 AM CDT | Inland Tropical Storm Warning | EWX | Atascosa, Bexar, Frio, Karnes, Wilson | 9 hr |
| Sep 7, 5:49 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 7, 7:06 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 4 hr |
| Sep 7, 9:23 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more | 112 min |
| Sep 7, 9:33 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more | 102 min |
| Sep 7, 11:22 AM CDT | Flash Flood Warning | EWX | Atascosa, Bandera, Bexar, Comal, Guadalupe, Karnes and 2 more | 3 hr |
| Sep 7, 2:22 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Sep 7, 2:39 PM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Edwards, Gillespie, Kerr | 3 hr |
| Sep 7, 3:37 PM CDT | Tornado Warning | EWX | Fayette, Gonzales, Lavaca | 23 min |
| Sep 7, 3:43 PM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more | 3 hr |
| Sep 7, 3:52 PM CDT | Tornado Warning | EWX | DeWitt, Gonzales, Lavaca | 23 min |
| Sep 7, 4:03 PM CDT | Areal Flood Advisory | EWX | Bastrop, Burnet, Caldwell, Hays, Travis, Williamson | 117 min |
| Sep 7, 4:16 PM CDT | Tornado Warning | EWX | Fayette, Gonzales, Lavaca | 29 min |
| Sep 7, 4:36 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| Sep 7, 4:42 PM CDT | Tornado Warning | EWX | DeWitt | 33 min |
| Sep 7, 5:19 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis | 116 min |
| Sep 7, 5:28 PM CDT | Flash Flood Warning | EWX | Bastrop, Hays, Travis, Williamson | 3 hr |
| Sep 7, 5:35 PM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| Sep 7, 6:11 PM CDT | Tornado Warning | EWX | Bastrop, Travis | 34 min |
| Sep 7, 6:41 PM CDT | Tornado Warning | EWX | Travis, Williamson | 19 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.